# SDR UALA2011072503767

- Difficulty date: July 25, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 73,821 hours, 21,494 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122U1
- Part serial: 1060
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CATERING OPENED DOOR 1R WITH THE SLIDE ARMED, JETWAY HAD BEEN PULLED FOR DEPT.  SLIDE DID NOT DEPLOY BUT FELL OFF DOOR.  REPLACED DOOR 1R SLIDE ASSY PER AMM, DOOR OPS CKECKED OKAY.
